Alert archive / North Dakota / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 6, 2015, 12:15 AM CDT for Divide County, Williams County, North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2015, 12:15 AM CDT (05:15 UTC)
- Expired
- Jun 6, 2015, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Divide County, ND, Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 2:07 AM CDT | HEAVY RAIN 3.01 | 1 N Crosby, ND | THREE HOUR PRECIPITATION. STILL RAINING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 5.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
111
WGUS53 KBIS 060515
FFWBIS
NDC023-105-061115-
/O.NEW.KBIS.FF.W.0001.150606T0515Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1215 AM CDT SAT JUN 6 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 615 AM CDT SATURDAY
* AT 1213 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. NEARLY TWO INCHES OF RAIN HAVE
FALLEN FALLEN NEAR CROSBY THROUGH GRENORA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN
IS POSSIBLE TONIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSBY...GRENORA...NOONAN...WILDROSE...ALAMO...FORTUNA...
BONETRAIL...WRITING ROCK STATE HISTORICAL SITE...AMBROSE...
BLACKTAIL LAKE...HANKS...ZAHL...CORINTH AND APPAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
4900 10355
$$
AYD3 follow-up statements
981
WGUS73 KBIS 060626
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 AM CDT SAT JUN 6 2015
NDC023-105-061115-
/O.CON.KBIS.FF.W.0001.000000T0000Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-DIVIDE ND-
126 AM CDT SAT JUN 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
SATURDAY FOR NORTHWESTERN WILLIAMS AND DIVIDE COUNTIES...
AT 122 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. TWO TO
THREE INCHES OF RAIN HAVE FALLEN FROM CROSBY THROUGH THE GRENORA
AREA. FLOODING OF COUNTY AND TOWNSHIP ROADS IN LOW LYING AREAS AND
LOCATIONS OF POOR DRAINAGE IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSBY...GRENORA...NOONAN...WILDROSE...ALAMO...FORTUNA...BONETRAIL...
WRITING ROCK STATE HISTORICAL SITE...AMBROSE...BLACKTAIL LAKE...
HANKS...ZAHL...CORINTH AND APPAM.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCH ARE POSSIBLE IN
THE WARNED AREA FOR THE REMAINDER OF THE NIGHT AS THUNDERSTORM
ACTIVITY BEGINS TO DECREASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE ACROSS A WATER COVERED ROADWAY.
&&
LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
4900 10355
$$
AYD187
WGUS73 KBIS 060853
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
353 AM CDT SAT JUN 6 2015
NDC023-105-061115-
/O.CON.KBIS.FF.W.0001.000000T0000Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-DIVIDE ND-
353 AM CDT SAT JUN 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
SATURDAY FOR NORTHWESTERN WILLIAMS AND DIVIDE COUNTIES...
AT 348 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN ACROSS THE CROSBY AREA. FLASH
FLOODING IS EXPECTED. AN ADDITIONAL QUARTER OF AN INCH OF RAIN IS
POSSIBLE TONIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSBY...GRENORA...NOONAN...WILDROSE...ALAMO...FORTUNA...BONETRAIL...
WRITING ROCK STATE HISTORICAL SITE...AMBROSE...BLACKTAIL LAKE...
HANKS...ZAHL...CORINTH AND APPAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
4900 10355
$$
ABELING373
WGUS73 KBIS 061110
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
610 AM CDT SAT JUN 6 2015
NDC023-105-061118-
/O.EXP.KBIS.FF.W.0001.000000T0000Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-DIVIDE ND-
610 AM CDT SAT JUN 6 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN WILLIAMS AND DIVIDE
COUNTIES WILL EXPIRE AT 615 AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
4900 10355
$$
ABELINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:42 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 5, 9:42 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 942 PM CDT FRI JUN 5 2015 .UPDATE... ISSUED AT 935 PM CDT FRI JUN 5 2015 NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE. OVERALL...THE INCOMING 00 UTC NAM AND 00-01 UTC HRRR ITERATIONS HAVE SLOWED THE PROPAGATION OF CONVECTION ACROSS EASTERN MONTANA INTO NORTH DAKOTA. STILL EXPECTING WIDESPREAD CONVECTION TO CROSS INTO NORTH DAKOTA AROUND 06 UTC...HOWEVER...ITS ARRIVAL INTO THE HIGHWAY 83 CORRIDOR IS A BIT LATER...AROUND 11-13 UTC. ASSOCIATED THREATS REMAIN THE SAME FROM THE PREVIOUS UPDATE BELOW. UPDATE ISSUED AT 542 PM CDT FRI JUN 5 2015 GIVEN THE 19-21 UTC HRRR ITERATIONS AND 18 UTC NAM VERIFYING WELL WITH OBSERVED CONVECTIVE TRENDS ACROSS EASTERN MONTANA...BLENDED POPS FOR THIS EVENING INTO SATURDAY MORNING TO THEIR SOLUTIONS. OVERALL...EXPECT STRONG TO SEVERE CONVECTION FOR THE MOST PART TO REMAIN JUST WEST OF THE NORTH DAKOTA BORDER FOR MUCH OF THE EVENING...BEFORE THUNDERSTORMS PROPAGATE INTO WESTERN NORTH DAKOTA AROUND 5-6 UTC...INCREASING IN COVERAGE THEREAFTER WITH PHASING OF NORTHERN STREAM ENERGY AND IMPULSES ARRIVING FROM WYOMING. HEAVY RAIN REMAINS THE PRIMARY THREAT WITH PWATS NEAR 1.5 INCHES AND TALL...THIN CAPE PROFILES. HOWEVER...850 MB CAPE VALUES OF 700-900 J/KG AND AROUND 20 KTS OF DEEP LAYER SHEAR SUGGEST SOME SMALL HAIL MAY BE POSSIBLE TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 230 PM CDT FRI JUN 5 2015 HEAVY RAINFALL ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE THE HIGHLIGHT IN THE SHORT TERM PERIOD. CURRENTLY...SPLIT FLOW PATTERN WITH A DIRTY MID LEVEL RIDGE OVER THE GREAT PLAINS...SLOWLY PUSHING EAST IN RESPONSE TO A NORTHERN STREAM S/WV OVER THE LEE OF THE ALBERTA ROCKIES MOVING EASTWARD. EXTENSIVE CU FIELD OVER PRETTY MUCH ALL OF WESTERN AND CENTRAL NORTH DAKOTA. ENHANCED LINE OF BKN-OVC CU AND SOME WEAK RADAR RETURNS FROM THE TURTLE MOUNTAINS SOUTH THROUGH THE WESTERN DEVILS LAKE BASIN ALONG AN AXIS OF STEEP LOW LEVEL LAPSE RATES. WILL MAINTAIN A SLIGHT CHANCE POP FOR A SHOWERS OR GENERIC THUNDERSTORM THIS AFTERNOON. MY NORTHWEST MAY ALSO SEE A SHOWER OR THUNDERSTORM YET TODAY. FLOW ALOFT BECOMES SOUTHWEST TONIGHT ALLOWING EMBEDDED IMPULSES EJECTING OUT OF A DESERT SOUTHWEST LOW TO PUSH INTO THE REGION...ALONG WITH THE AFOREMENTIONED NORTHERN STREAM WAVE MOVING INTO FAR SOUTH CENTRAL CANADA. SURFACE TROUGH DEVELOPING INTO EASTERN MONTANA THIS EVENING WILL MOVE INTO THE WESTERN DAKOTAS LATER TONIGHT THEN PROCEED EAST SATURDAY/SATURDAY EVENING ACROSS THE CENTRAL DAKOTAS. INTERACTION OF ENERGY ALOFT AND THE SFC TROUGH WILL BRING WIDESPREAD PRECIPITATION CHANCES TO WESTERN AND CENTRAL NORTH DAKOTA LATE TONIGHT INTO SATURDAY...FROM WEST TO EAST FOCUSED ALONG THE SFC TROUGH. ROBUST MOISTURE ADVECTION NOW INTO TONIGHT WILL SEE WELL ABOVE AVERAGE PWATS ACROSS THE REGION SETTING THE STAGE FOR HEAVY RAINFALL. WPC EXCESSIVE RAINFALL IS HIGHLIGHTED ACROSS THE NORTHERN HIGH PLAINS AND FAR WESTERN DAKOTAS. OVERALL SHOULD SEE 0.5-1.5" RAINFALL TOTALS WITH LOCALLY HIGHER AMOUNTS WITH HEAVIER THUNDERSTORMS. OFFICE DISCUSSION WAS HELD AND WAS DECIDED BASED ON 12Z MODELS NOT TO ISSUE ANY FLOOD WATCHES. SOILS ARE NOT VERY SATURATED WITH THE LAST RAINFALL 3-4 DAYS AGO...AND NOT SEEING THE REALLY EXCESSIVE QPF AMOUNTS WHERE WE SEE WIDESPREAD FLOODING PROBLEMS. LOCALIZED FLOOD PRODUCTS MAY BE WARRANTED LATER TONIGHT AND INTO SATURDAY. WILL HIGHLIGHT THE HEAVY RAIN POTENTIAL IN ALL PRODUCTS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 202 PM CDT FRI JUN 5 2015 THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING AN UPPER LEVEL TROUGH...WITHIN THE NORTHERN STREAM ALOFT...OVER THE NORTHERN PLAINS SATURDAY NIGHT INTO MONDAY. ASSOCIATED SHOWERS AND THUNDERSTORMS ARE FORECAST TO CONTINUE ON AN EASTWARD TRACK ACROSS CENTRAL AND EASTERN AREAS THROUGH SATURDAY NIGHT. THEREAFTER...A TRANSITION INTO QUASI ZONAL FLOW IS EXPECTED TO COMMENCE AND PERSIST THROUGH THE REMAINDER OF THE PERIOD. THE GFS/ECMWF ARE HIGHLIGHTING FREQUENT CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY...AS AN EMBEDDED SHORT WAVE MOVES ACROSS THE STATE. TIMING/LOCATION OF PRECIPITATION REMAINS UNCERTAIN. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 935 PM CDT FRI JUN 5 2015 WIDESPREAD THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA AROUND 05-06 UTC TONIGHT...AND SPREAD INTO CENTRAL NORTH DAKOTA EARLY SATURDAY MORNING. CEILINGS ARE EXPECTED TO LOWER INTO MVFR ACROSS THE AREA...WITH IFR CONDITIONS IN THUNDERSTORMS. THUNDERSTORMS WILL DECREASE ACROSS THE WEST THROUGH SATURDAY AFTERNOON...BUT CONTINUE CENTRAL. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...NH LONG TERM...AC AVIATION...AYD
Hazardous weather outlook, Jun 5, 9:33 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 933 PM CDT FRI JUN 5 2015 NDZ001>005-009>013-017>023-031>035-040>045-070245- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX- 933 PM CDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL ENTER WESTERN NORTH DAKOTA TONIGHT AND MOVE INTO THE CENTRAL PORTIONS OF THE STATE EARLY SATURDAY MORNING. HEAVY RAIN IS THE PRIMARY THREAT. HOWEVER...A FEW STORMS WEST COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN EXPECTED SATURDAY MORNING WEST AND CENTRAL...BECOMING FOCUSED ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE STATE IN THE AFTERNOON. SHOWERS AND THUNDERSTORMS DECREASING ACROSS THE WEST IN THE AFTERNOON. FREQUENT CHANCES FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT INTO SATURDAY. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR VIA SOCIAL MEDIA. NDZ025-036-037-046>048-050-051-070245- FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 933 PM CDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN EXPECTED SATURDAY. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FREQUENT CHANCES FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR VIA SOCIAL MEDIA. AYD
In the hours before
Special weather statement, Jun 5, 9:48 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 948 PM CDT FRI JUN 5 2015 NDZ001-060315- DIVIDE ND- 948 PM CDT FRI JUN 5 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DIVIDE COUNTY... AT 947 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORTUNA...OR 17 MILES WEST OF CROSBY...MOVING EAST AT 20 MPH. PEA SIZE HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORTUNA AND AMBROSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4900 10330 4871 10335 4881 10384 4900 10378 TIME...MOT...LOC 0247Z 272DEG 17KT 4892 10368 AYD
Special weather statement, Jun 5, 10:11 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1011 PM CDT FRI JUN 5 2015
NDZ001-060345-
DIVIDE-
1011 PM CDT FRI JUN 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DIVIDE COUNTY...
AT 1010 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF CROSBY...
MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM...IN ADDITION TO VERY HEAVY RAIN AND DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
CROSBY AND AMBROSE.
SEEK SHELTER INSIDE A STURDY BUILDING IF THREATENING WEATHER
APPROACHES.
LAT...LON 4899 10308 4876 10307 4880 10360 4898 10361
4900 10336
TIME...MOT...LOC 0310Z 268DEG 21KT 4890 10349
AYDSpecial weather statement, Jun 5, 11:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT FRI JUN 5 2015
NDZ001-009-060445-
DIVIDE-WILLIAMS-
1113 PM CDT FRI JUN 5 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WILLIAMS
AND SOUTHWESTERN DIVIDE COUNTIES...
AT 1112 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WRITING ROCK STATE HISTORICAL SITE TO 10 MILES
WEST OF BONETRAIL...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND VERY HEAVY RAIN ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRENORA...BONETRAIL...WRITING ROCK STATE HISTORICAL SITE...BLACKTAIL
LAKE...APPAM...HANKS AND ZAHL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4871 10405 4884 10401 4891 10347 4824 10369
4829 10405
TIME...MOT...LOC 0412Z 270DEG 17KT 4878 10394 4839 10407
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:48 PM CDT | Special Weather Statement | BIS | Divide | 27 min |
| Jun 5, 10:11 PM CDT | Special Weather Statement | BIS | Divide | 34 min |
| Jun 5, 11:13 PM CDT | Special Weather Statement | BIS | Divide | 32 min |
| Jun 6, 3:19 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 41 min |
| Jun 6, 4:44 AM CDT | Special Weather Statement | BIS | McLean, Mercer | 31 min |
| Jun 6, 6:04 AM CDT | Areal Flood Advisory | BIS | Dunn, McLean, Mercer, Mountrail, Ward | 8 hr |
| Jun 6, 3:29 PM CDT | Special Weather Statement | BIS | McKenzie | 46 min |
| Jun 6, 5:16 PM CDT | Special Weather Statement | BIS | Mountrail | 29 min |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BIS | Dunn | 40 min |
| Jun 6, 6:28 PM CDT | Special Weather Statement | BIS | Dunn | 32 min |
| Jun 6, 6:50 PM CDT | Special Weather Statement | BIS | Williams | 25 min |
Nearby
Flash Flood Warnings in North Dakota, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.